Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Catlover2012

Member
  • Total Reviews

    0
  • Content Count

    88
  • Joined

  • Last visited

Community Reputation

6 Neutral

About Catlover2012

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Canada
  • Interests
    I love yoga, hypnosis, meditation, painting, art, jazz and pop music. I am also a vegan and animal lover, and I want clear skin!

Recent Profile Visitors

2,967 profile views
  1. Catlover2012

    Pictures! (Finally)

    hi thaks for replying, I stopped the accutane 3 weeks ago and the pains are not getting better, I'm totally freaked out, ..my doctor told me it was ok to continue on a lower dose and I listened to her,... I just want to get back to normal and not end up with bad side effects. 2 of my friends took it and they never had the back and the heels pains. if your pain is bad just trust your gut feeling.
  2. Catlover2012

    Still Fighting The Good Fight!

    wow, your skin looks soooo beautiful! quite a change. Do these antibiotics not cause bacteria resistant? in the past I used antibiotics but they always stopped working after a while. Is this why your doctor is changing?
  3. I decided I can't take these crazy pains anymore, my legs are sore, my shoulders, my heels, ......My derm and family doctor both said my blood test looks pretty good,.......they think it's ok for me to continue with 20 mg instead of 40 mg. But I read yesterday all the posts from other people and how some ended up with muscle damage and even ostheoporosis. Fucking doctors, why dont they tell people NOT to exercise while on Accutane? I really think I would have done much better if I had li
  4. Catlover2012

    Going Back To 20 Mgs

    Really? I asked my doctor and she said exercise is good. But the pains get worse when I exercise. For how long did you take it? What dose were you on? Did it acne come back the same or is it milder now? Thanks for responding!
  5. Catlover2012

    I'm All Done!

    hi Kelli ) thank you so much for responding, most accutane veterans never come back to the boards once they are done. It's reassuring that your pain is gone, that means that my pains will be gone too once I stop,....or course I'm trying to be smart about it. my derm said the heel pain is more common in.....older people. damn. But just in case, I have been asking them to check the CK enzyme in my blood tests to check for muscle damage. I'm getting the results today, last month it came up fine
  6. Catlover2012

    I'm All Done!

    Hi whatthehell! Is your back pain totally gone? Did you get pain in your heels? I could barely walk th other day, I just wonder if these pains go away as you adjust to the medicine!
  7. Im so upset with myself for having these pains. My derm told me to go back to 20 Mg when I told her I could barely walk the other day. Some people have told me to hang in there and deal with the pains. But I like to be active and couldn't even do yoga anymore because of the back and heel pain. I'm just hoping not to be on this for many months, I have to drink water every 30 minutes or my mouth gets really dry. I really think the medication is helping, but now I see small indentations on
  8. Catlover2012

    Day 142 Of Accutane.

    For the sunburns I recommend you use tepezcohuite ointment. I used it in Mexico when I had chicken pox. But It's used in hospitals for burns. How are your hips/ back? My lower back has been killing me!
  9. Catlover2012

    Heel And Feet Pain On Accutane

    I agree, I'll see what my derm says next week, .......I have tried amoxil before but never long term like you, I guess that's why I came back with a vengence every time I stopped. My derm didn't wnat to prescribe it for more than 6 months, that's one of the reasons I opted for the accutane. I didnt want to repeat the same cycle over and over, just to have my acne come back. Plus, I'm scared of catching a superbug or something, don't you become resistant to antibiotics over time?
  10. Catlover2012

    Pictures! (Finally)

    Thank you @klowder11. Today I'm in a pickle, I don;t know if I should continue with the accutane, in the past few days the pain in my heels has been so bad that I can walk only the necessary, I can't exercise or go for walks anymore. How long did the pain in your back last? I've had it for about a month now, but it's been getting worse, I can't even bend over anymore, it makes the pain even worse. I didn't take the medication last night and I probably won't take it today, I'm hoping my s
  11. Anyone else with heel/feet pain? It hurts to walk! I cleaned the house today and was going up and down stairs and it got worse. I'm gonna take Advil but I'm freaking out, I don't want muscle damage. If it continues ill have to reduce the dose to 20 mgs......, which I would hate since my skin is clear for the first time since I was 12!
  12. Catlover2012

    Pictures! (Finally)

    wow you look amazing! do you have any blackheads left or are you totally clear? and side effects? I've been having pain in my heels which is weird, it hurts when I walk, but today I woke up with zero pain. it comes and goes. Congratulations!
  13. I'm finally not waking up with painful bumps on my face! As you can see my acne wasn't terrible, but the kind of cysts I got were big and painful, sometimes the size of a penny! and even if I only had one or 2 at a time they ruined every aspect of my life. I just to walk around with scabs on my face since I couldn't stop picking my skin, they were so painful and itchy I coudn't even concentrate on the things I was doing. So far so good. My only complaint is the pain in my back/hips and
  14. Catlover2012

    Week 2 Month 3 On Accutane

    Yes, I think that's what it was, the headache would come and go, it was worse when I looked down, but my blood pressure was fine, did this happen to you?. I took Advil extra strength an it got better, thanks for responding!
  15. So my skin is much better these days, no more itching or redness on my face, just dryness but it's not too bad. I only have a few tiny blackheads which are not going away for some reason,they have been ther since the beginning. I just feel tired, thirsty and now I have a headache that is not going away, I have been taking Advil for the last couple of days. Any advice? Should I go see my doctor? I have also stopped exercising, I had muscle pains afterwards. For now I will stick to walking f
×